3 doctors weighed in:
How can I deal with the dizziness and nausea that occurs after hemodialysis?
3 doctors weighed in

Dr. Kevin Griffiths
Internal Medicine - Nephrology & Dialysis
1 doctor agrees
In brief: Less fluid removal
When you develop dizziness and nausea after a dialysis treatment, that usually indicates that too much fluid was removed during the treatment.
You may want to speak to your doctor about increasing your target weight so less fluid is removed during the treatment.

In brief: Less fluid removal
When you develop dizziness and nausea after a dialysis treatment, that usually indicates that too much fluid was removed during the treatment.
You may want to speak to your doctor about increasing your target weight so less fluid is removed during the treatment.
Dr. Kevin Griffiths
Dr. Kevin Griffiths
Thank
Dr. William Goldie
Pediatrics - Neurology
In brief: Brain blood flow
Hemodialysis can cause significant changes in brain blood flow.
Major fluid shifts and heart and lung adjustments occur that can cause alteration is flow of blood to the balance and nausea centers in the brain. Minerals and salts in the blood will also shift, and some may become toxic. Brain changes have been reported including risk for seizures. Discuss these issues with your doctor.

In brief: Brain blood flow
Hemodialysis can cause significant changes in brain blood flow.
Major fluid shifts and heart and lung adjustments occur that can cause alteration is flow of blood to the balance and nausea centers in the brain. Minerals and salts in the blood will also shift, and some may become toxic. Brain changes have been reported including risk for seizures. Discuss these issues with your doctor.
Dr. William Goldie
Dr. William Goldie
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors